MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an imager diagnostic catheter in the un-opened sterile pouch.Tensile strength inspection of the returned product was performed and the device failed to meet specification for tip detachment.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
An unused 5f bern imager ii angiographic catheter in it's unopened original packaging was returned to boston scientific from a customer associated with mdr id 2134265-2019-13161.There was no reported complaint against this returned device.The device was intact upon receipt.Boston scientific carried out a tensile strength test on the returned device resulting in a tip detachment concluding that the device failed to meet specification.This event is associated with previously reported field action (b)(4) with product being removed from the field.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10474604
Report Number2134265-2020-11774
Device Sequence Number2939594
Product Code DQO
UDI-Device Identifier08714729354888
UDI-Public08714729354888
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2020
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000134011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92484513-FA
Patient Sequence Number1